# SDR USAA070613

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 48,447 hours, 48,447 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500A, FRAME, I/B FASTENER FOR A/C SUPPORT BRACKET, STR 8+9R ELONGATED HOLE.  INSTALLED 2ND OVERSIZED HI-LOK PER SRM 51-40-00, DEFECT SIZE:  .250 INCH.
